RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2012, Volume 203, Number 5  


The modified $\mathbf P$-integral and $\mathbf P$-derivative and their applications
S. S. Volosivets
3
Descent theory for semiorthogonal decompositions
A. Elagin
33
One-dimensional Gromov minimal filling problem
A. O. Ivanov, A. A. Tuzhilin
65
Radon transform on a space over a residue class ring
V. F. Molchanov
119
Bounded and periodic solutions of nonlinear functional differential equations
V. E. Slyusarchuk
135
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019